# SDR ASOA2015071313429

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 FRAME IS CORRODED FROM STR 25L TO 25R.  REMOVED CORRODED LOWER FRAME SECTOR FS 319 IAW SRM 51-42-06, 51-42-21. PN 601R32003-61.  LOCATED AND DRILLED UP NEW SERVICEABLE LOWER FRAME SECTOR PN 601R32003-61 IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE LOWER FRAME SECTOR PN 601R32003-6 IAW SRM 51-42-06, 51-42-21, 51-77-00.
